www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
All items >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/12307

Title: Transmutation theory of a coquasitriangular weak Hopf algebra
Authors: Liu, Guohua
Chen, Quanguo
ZHU, Haixing
Issue Date: 2011
Publisher: HIGHER EDUCATION PRESS
Citation: FRONTIERS OF MATHEMATICS IN CHINA, 6(5). p. 855-869
Abstract: Let H be a coquasitriangular quantum groupoid. In this paper, using a suitable idempotent element e in H, we prove that eH is a braided group (or a braided Hopf algebra in the category of right H-comodules), which generalizes Majid's transmutation theory from a coquasitriangular Hopf algebra to a coquasitriangular weak Hopf algebra.
Notes: [Zhu, HX] Univ Hasselt, Dept Math, B-3590 Diepenbeek, Belgium. [Chen, QG] Yili Normal Coll, Inst Appl Math, Dept Math, Yili 835000, Peoples R China. [Liu, GH] Southeast Univ, Dept Math, Nanjing 210096, Peoples R China.
URI: http://hdl.handle.net/1942/12307
DOI: 10.1007/s11464-011-0149-2
ISI #: 000295165300004
ISSN: 1673-3452
Category: A1
Type: Journal Contribution
Validation: ecoom, 2012
Appears in Collections: Algebra

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.